# SDR R61A2021120400977

- Difficulty date: December 4, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17091883005
- Condition: Corroded
- Location: Frms 90-91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN BETWEEN FRAME 90/91 STRG 29R/28R. REMOVED AND REPLACED INTERNAL DOUBLER REF EMB ETD2021-170-039289 RESTORE FINISH REF EMB SRM 51-23-04, 51-23-05 & 51-23-06 ON SKIN. MAJOR REPAIR.
